# SDR R61A201403090392

- Difficulty date: March 9, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 13,388 hours, 8,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Part number: NAS660414
- Condition: Corroded
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  L1 DOOR GIRT BAR SLIDE ATTACH FITTING BOLTS HAVE CORROSION. MX R & R L1 DOOR GIRT BAR SLIDE ATTACH FITTING BOLTS IAW AMM 2558 52-11-41, PN NAS6604-14, BOLT.
